Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 342, NWS Jackson, MS

July 8, 2017Concordia Parish, Louisiana; Adams County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 8, 2017, 1:23 PM CDT for Concordia Parish, Louisiana; Adams County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2017, 1:23 PM CDT (18:23 UTC)
Expired
Jul 8, 2017, 1:47 PM CDT
In force
24 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Concordia Parish, LA, Adams County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1916 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

027 
WUUS54 KJAN 081823
SVRJAN
LAC029-MSC001-081915-
/O.NEW.KJAN.SV.W.0342.170708T1823Z-170708T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
123 PM CDT SAT JUL 8 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northeastern Concordia Parish in northeastern Louisiana...
  Central Adams County in southwestern Mississippi...

* Until 215 PM CDT

* At 123 PM CDT, a severe thunderstorm was located over Vidalia,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Natchez around 130 PM CDT. 
  Stanton around 150 PM CDT. 
  Cranfield around 205 PM CDT. 

Other locations impacted by this severe thunderstorm include
Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3156 9157 3171 9145 3158 9116 3136 9133
TIME...MOT...LOC 1823Z 303DEG 17KT 3159 9144 

HAIL...0.88IN
WIND...60MPH
 
$$

TW
1 follow-up statement
134 
WWUS54 KJAN 081847
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
147 PM CDT SAT JUL 8 2017

LAC029-MSC001-081857-
/O.CAN.KJAN.SV.W.0342.000000T0000Z-170708T1915Z/
Concordia LA-Adams MS-
147 PM CDT SAT JUL 8 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CONCORDIA PARISH
IN NORTHEASTERN LOUISIANA AND CENTRAL ADAMS COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3156 9157 3171 9145 3158 9116 3136 9133
TIME...MOT...LOC 1843Z 303DEG 17KT 3153 9133 

$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 12:41 PM CDT, 42 minutes earlier.

Area forecast discussion, Jul 8, 12:41 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1241 PM CDT Sat Jul 8 2017

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
A front currently draped across the ArkLaMiss, stretching from the
Golden Triangle to the Central LA, will serve as a focus for
convective storms as it continues to push slowly south. Chances
for storms will be be greater in locations south of the front
which has already pushed through the Jackson Metro. Expect -TSRA
to impact KGTR, KMEI, and KHBG over the next few hours as the
front slowly meanders. Flight conditions will lower to MVFR/IFR
levels at sites impacted by storms. Coverage of storms will begin
to decrease after 00Z however some scattered showers and isolated
storms will remain a possibility through the early hours of
nightfall.

&&

.DISCUSSION...
Active morning already across portions of the ArkLaMiss, in
particular the Delta region. A complex of storms that originated
across the Ozarks(or even further north) overnight continued to
move into the Delta early this morning. Some of these storms were
strong to severe with damaging winds and hail being the main
concern. This activity continues to dive south into the central
portion of the forecast area, but numerous outflow boundaries look
to precede these storms and the complex has finally been showing
signs of weakening as it moves south. However, as daytime heating
progresses, some additional storms have developed along this
outflow boundary further south closer to the I-20 corridor.
Another cluster of storms has been lingering across portions of
the Pine Belt this morning but these looks to remain sub-severe.

How this morning convection will impact the remainder of the
forecast today is still the challenge. The front that is expected
to move through today remains further to our north and our region
is situated under northwest flow aloft. Hi-res models indicate
varying solutions as the HRRR shows this current convection
decreasing in severity as it moves south and then not developing
much else through the remainder of the day. However, others show
some development in the south later this afternoon perhaps in
association with any lingering boundaries. Taking all of this into
account, I tried to make some adjustments to the POPs and weather
to account for latest trends. I feel that this activity will
continue its push south, bringing some kind of showers and/or
storms to the central and southern parts of the forecast area but
the earlier activity may very well wipe us out for much for the
rest of the day.

As for severe potential, still cannot rule out an isolated severe
storm as this activity pushes south. However, current mesoanalysis
indicates this will move into an area of poorer lapse rates, weak
shear. Will continue with the marginal risk for an isolated storm,
especially as any boundaries interact with daytime heating.

Temperatures this afternoon will also be tricky as plenty of cloud
cover will limit heating, particularly in areas that have seen
rain and convection this morning. I have gone ahead and lowered
highs some in the Delta and trimmed back highs elsewhere as clouds
look to encroach on the region quickly. /28/

Prior discussion below:

Today and Tonight...Right out of the gate this morning, convection,
ahead of a cold front currently draped across the Mid-South region,
has dropped south into the Delta region.  Latest radar trends show
an outflow boundary associated with this activity has raced well
ahead of it, which has caused the activity to lose a bit of its
punch and dissipate on its southward trek.  This trend is expected
to continue through sunrise, with sporadic activity popping up along
the outflow.  Another area of convection dropping southeast out of
the Ozarks into Central Arkansas, could yet again affect the Delta
region, if it holds together and remains on its current trajectory,
by 13-14Z this morning.  Thus, as we begin the today period, the
better POPs will reside over the Delta region through the morning
hours, with only isolated showers and storms possible elsewhere.

As the day progresses, the forecast area will become better fixed
under northwest flow aloft as a trough axis swings further east of
the CWA.  This will force the aforementioned cold front to sink
south and into the ArkLaMiss.  This front, in addition to any
residing outflow boundaries or disturbances aloft propagating over
the region, where a hot, moist, and unstable airmass will reside
today, will result in scattered to numerous showers and storms
developing across the CWA, primarily during the afternoon hours.

Some isolated severe storms will be possible today as well,
especially during the afternoon and early evening hours.  Damaging
wind gusts will be the primary hazard with the most intense storms
during this time.  However, a few storms could perhaps become
capable of producing some hail.  Frequent lightning and heavy
downpours, as precipitable H2O values sit near 2 inches, will
accompany all of today's storms as well.

Currently, it looks like much of the convection will gradually
subside during the evening hours.  However, some activity could
continue off and on overnight across southern portions of the CWA
where the boundary is progged to reside.  Also, with the forecast
area under northwest flow aloft, attention will need to be paid
upstream for any disturbances aloft that might try to spark
convection and propagate towards and possibly into the CWA.

As far as temperatures are concerned, highs this afternoon will
range from the upper 80s to lower 90s.  Of course, these forecasted
highs could be lower if affected by convection or clouds over the
area as peak heating rolls around.  With dew points in the 70s,
afternoon heat indices could climb to around 100 in a some locales.
Some drier air will begin to seep into mainly northern portions
of the forecast area tonight. Lows early Sunday morning will range
from the upper 60s north to lower 70s south. /19/

Sunday through next Friday:

Global models are in general agreement on the upcoming weather
pattern with an amplified western CONUS ridge and eastern CONUS
trough expected to slowly shift eastward resulting in building
heights and hotter temperatures as we go later into the week. In the
shorter term, a much drier airmass with precipitable water values
dropping below an inch will surge southward over the ArkLaMiss
Sunday behind the previously mentioned frontal passage, and this
will bring at least a couple of days of mostly rain-free weather
with maximum heat indices below 100. But as would be expected in
mid-July, the deeper moisture will not waste much time returning,
so we expect precipitable water to rise back to near two inches
Tuesday afternoon and Wednesday resulting in greater diurnal
pulse-type storm coverage.

With the building ridge, would also expect hotter temperatures and
heat indices beginning to approach 105 as we go into Thursday and
Friday. At first glance, the mid level ridge looks like a favorable
pattern for above normal temperatures, but the low-level thermal
ridge in the GFS/ECMWF output is not overly extreme, and the 08/00z
NAEFS actually shows little if any H850 temperature anomaly, so am
hesitant to go much above guidance for now, and will hold off on any
mention of heat threats in the HWO/graphics. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       91  71  91  71 /  58  24  17   5
Meridian      91  71  90  69 /  58  31  15   6
Vicksburg     91  72  91  71 /  56  23  13   5
Hattiesburg   92  72  89  71 /  60  50  36  13
Natchez       91  72  89  72 /  58  38  29  11
Greenville    84  69  91  71 /  66   5   5   4
Greenwood     87  69  91  70 /  45   6   5   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

JPM3
Hazardous weather outlook, Jul 8, 4:02 AM CDT, 9 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
402 AM CDT Sat Jul 8 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
082000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
402 AM CDT Sat Jul 8 2017

This hazardous weather outlook is for the entire ArkLaMiss region.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Isolated severe thunderstorms are possible over the entire
outlook area this afternoon and evening.

Damaging winds gusts will be the primary concern with the most
intense storms, with hail possible, but to a lesser extent.
Frequent lightning and heavy downpours can be expected.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jul 8, 12:24 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
1224 PM CDT SAT JUL 8 2017

MSZ046-081815-
Kemper MS-
1224 PM CDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KEMPER COUNTY UNTIL
115 PM CDT...

At 1224 PM CDT, Meteorologists were tracking a strong thunderstorm
near Gholson, or 10 miles east of Preston, moving east at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Electric Mills around 105 PM CDT.

Other locations impacted by this storm include Scooba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3271 8847 3285 8876 3293 8870 3293 8839
TIME...MOT...LOC 1724Z 292DEG 16KT 3287 8865

JC
Special weather statement, Jul 8, 12:36 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
1236 PM CDT SAT JUL 8 2017

MSZ054-081800-
Copiah MS-
1236 PM CDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COPIAH COUNTY UNTIL
100 PM CDT...

At 1236 PM CDT, Meteorologists were tracking a strong thunderstorm
over Barlow, or 17 miles west of Hazlehurst, moving southeast at 15
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Barlow around 1240 PM CDT.
  Allen around 1245 PM CDT.
  Glancy around 100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3174 9074 3182 9074 3184 9072 3191 9072
      3192 9071 3185 9043 3170 9055 3170 9067
TIME...MOT...LOC 1736Z 297DEG 15KT 3181 9068

JC
Special weather statement, Jul 8, 12:49 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
1249 PM CDT SAT JUL 8 2017

MSZ030-031-081830-
Lowndes MS-Clay MS-
1249 PM CDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LOWNDES AND SOUTHEASTERN
CLAY COUNTIES UNTIL 130 PM CDT...

At 1248 PM CDT, Meteorologists were tracking a strong thunderstorm
near Waverly, or near West Point, moving southeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Waverly around 1255 PM CDT.
  Columbus around 105 PM CDT.
  Steens around 115 PM CDT.

Other locations impacted by this storm include Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3330 8830 3329 8831 3329 8836 3355 8867
      3357 8867 3357 8869 3368 8856 3368 8851
      3365 8851 3367 8848 3354 8827
TIME...MOT...LOC 1748Z 312DEG 23KT 3359 8855

TW
Special weather statement, Jul 8, 1:01 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
101 PM CDT SAT JUL 8 2017

MSZ046-052-081830-
Kemper MS-Lauderdale MS-
101 PM CDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KEMPER AND
NORTHEASTERN LAUDERDALE COUNTIES UNTIL 130 PM CDT...

At 101 PM CDT, Meteorologists were tracking a strong thunderstorm
near Tamola, or 7 miles northeast of Meridian Station, moving
southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Porterville around 110 PM CDT.
  Tamola around 120 PM CDT.
  Lauderdale around 125 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3239 8841 3261 8872 3278 8862 3268 8837
TIME...MOT...LOC 1801Z 302DEG 14KT 3263 8855

TW
Special weather statement, Jul 8, 1:14 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
114 PM CDT SAT JUL 8 2017

MSZ055-063-064-081845-
Lawrence MS-Jefferson Davis MS-Simpson MS-
114 PM CDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL SIMPSON...
NORTHEASTERN LAWRENCE AND NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL
145 PM CDT...

At 114 PM CDT, Meteorologists were tracking a strong thunderstorm
near Shivers, or 10 miles southwest of Pinola, moving southeast at 20
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of south central
Simpson...northeastern Lawrence and northwestern Jefferson Davis
Counties, including the following locations: New Hebron and Silver
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3156 9003 3174 9017 3175 9016 3175 9015
      3176 9013 3175 9012 3177 9013 3187 8994
      3175 8979
TIME...MOT...LOC 1814Z 304DEG 17KT 3174 9004

TW
Special weather statement, Jul 8, 1:17 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
117 PM CDT SAT JUL 8 2017

MSZ056-057-081845-
Smith MS-Jasper MS-
117 PM CDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JASPER AND EASTERN
SMITH COUNTIES UNTIL 145 PM CDT...

At 117 PM CDT, Meteorologists were tracking a strong thunderstorm
near Roberts, or 12 miles southwest of Newton, moving southeast at 20
mph.

Wind gusts up to 50 mph will be possible with this storm.

This storm will remain over mainly rural areas of northwestern Jasper
and eastern Smith Counties, including the following locations:
Montrose and Louin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3199 8924 3211 8939 3222 8931 3222 8913
      3220 8906
TIME...MOT...LOC 1817Z 304DEG 17KT 3216 8926

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:32 AM CDTSpecial Weather StatementJANMorehouse28 min
Jul 8, 2:15 PM CDTSpecial Weather StatementJANConcordia45 min
Jul 8, 2:49 PM CDTSpecial Weather StatementJANAvoyelles26 min
Jul 7, 7:13 PM CDTSpecial Weather StatementJANIssaquena32 min
Jul 8, 7:40 AM CDTSpecial Weather StatementJANBolivar35 min
Jul 8, 8:06 AM CDTSpecial Weather StatementJANLeflore24 min
Jul 8, 8:30 AM CDTSpecial Weather StatementJANWashington30 min
Jul 8, 8:35 AM CDTSpecial Weather StatementJANLeflore25 min
Jul 8, 8:54 AM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Sunflower, Washington51 min
Jul 8, 9:43 AM CDTSpecial Weather StatementJANHolmes, Humphreys32 min
Jul 8, 9:52 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo38 min
Jul 8, 10:15 AM CDTFlash Flood WarningJANSunflower, Washington3 hr
Jul 8, 10:47 AM CDTSpecial Weather StatementJANAttala28 min
Jul 8, 11:40 AM CDTSpecial Weather StatementJANNeshoba35 min
Jul 8, 11:59 AM CDTSevere Thunderstorm WarningJANNeshoba26 min
Jul 8, 12:15 PM CDTSpecial Weather StatementJANJefferson45 min
Jul 8, 12:24 PM CDTSpecial Weather StatementJANKemper51 min
Jul 8, 12:36 PM CDTSpecial Weather StatementJANCopiah24 min
Jul 8, 12:49 PM CDTSpecial Weather StatementJANLowndes41 min
Jul 8, 1:01 PM CDTSpecial Weather StatementJANKemper29 min
Jul 8, 1:07 PM CDTSevere Thunderstorm WarningJANClay, Lowndes35 min
Jul 8, 1:14 PM CDTSpecial Weather StatementJANSimpson31 min
Jul 8, 1:17 PM CDTSpecial Weather StatementJANJasper28 min
Jul 8, 1:38 PM CDTSpecial Weather StatementJANNoxubee37 min
Jul 8, 1:46 PM CDTSpecial Weather StatementJANClarke44 min
Jul 8, 2:58 PM CDTSpecial Weather StatementJANCovington32 min
Jul 8, 3:07 PM CDTSpecial Weather StatementJANClarke23 min
Jul 8, 3:25 PM CDTSpecial Weather StatementJANForrest50 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.